# SDR SWAA2022050393747

- Difficulty date: April 13, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LOWER FWD BODY FAIRING PANEL #191D; FASTENER HOLES ELONGATED/CRACK/DELAMINATED. (DOT-009). / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #191D AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL AS PER B737 NDTM 51-05-01;[02] PREPARED THE DAMAGED LOCATION FOR REPAIR ON PANEL #191D AS PER B737 SRM 51-70-04-2R-9 AND 51-70-04-2R-0 PARAGRAPG 4.E;[03] VERIFIED 2. OK INSTALL REPAIR.;[04] REPAIRED AT PANEL 191D AS PER B.737 SRM 51-70-04-2R-9 MATERIAL USED PO 1690463 AND PO.1753794;[05] VERIFIED STEP 4. OK TO TOP COAT.;[06] TOUCHED-UP PAINT ON MID LOWER FWD BODY FAIRING PANEL # 191D FASTENERS HOLES IN IAW AMM 51-21-73-370-803;[07] REPAIRED THE DAMAGE LOCATION FOR REPAIR ON PANEL # 191D AND TOUCHED-UP ON REWORKED AREA IN IAW SRM 51-70-04-2R-9; 51-70-04-2R-0 AND 51-21-73-370-803;[08] VERIFIED 6-7.
